| Model Number |
TFAT00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138); Visual Disturbances (2140)
| Date of Event |
04/23/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that following intraocular lens (iol) implantation, patient could not tolerate the iol and was bothered by glare.The lens was removed and replaced with a monofocal lens in a secondary procedure.The clinical reason for explant was "subjective visual disturbance".Additional information was received.The iol was exchanged with another non-company lens in a secondary procedure.The patient's symptoms were resolved.